# SDR 99ZZZX1000

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41487
- Make and model: Piper PA-28-181
- Aircraft serial: 2843179
- Engine: Lyc O360A4M
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 20002A
- Condition: Cracked
- Location: Engine Oil
- Part time: 216 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT INSPECTION, PILOT REPORTED THE AIRPLANE ENGINE WAS LEAKING OIL.  THE AIRPLANE WAS BROUGHT INTO THE MAINTENANCE SHOP FOR FURTHER INSPECTION AND IT WAS DISCOVERED THE OIL COOLER HAD CRACKED AT THE LOWER OIL COOLER HOSE ATTACH FITTING.  CAUSE UNKNOWN.  PIPER HAS A SB 1019 THAT ADDRESSES OIL COOLERS OF THIS TYPE CRACKING.  BUT, IT DOES NOT APPLY BY S/N OR LOCATION OF CRACK.
